# SDR SWIA201334138

- Difficulty date: July 25, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 37,829 hours, 54,538 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Module
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHEN SELECTING GEAR UP, GEAR WOULD NOT RAISE WITHOUT PRESSING DOWNLOCK RELEASE & WHEN FLAPS WERE RAISED TAKEOFF AURAL WARNING (FLAPS) SOUNDED.  FLT#6335 REPLACED GEAR HANDLE MODULE ASSEMBLY.  PN 120-38594-401, SN ON 120346 & SN OFF 279896-316.
